# SDR COMA2009030850098

- Difficulty date: March 8, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 21,352 hours, 18,433 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 13BHM
- Condition: Faulty
- Location: Nr 2
- Part time: 14,595 hours, 12,024 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL A 20 KNOTS SPLIT BETWEEN AIRSPEED INDICATORS.  CREW DECLARED AN EMERGENCY AND ABORTED TAKEOFF.  AIRCRAFT RETURNED TO THE GATE.  REPLACED NR 2 AIR DATA COMPUTER.
